Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 631416, 6 pages
http://dx.doi.org/10.1155/2014/631416
Research Article

Analytical Approximate Solutions for a General Class of Nonlinear Delay Differential Equations

Department of Mathematics, “Politehnica” University of Timişoara, Piaţa Victoriei 2, 300006 Timişoara, Romania

Received 12 June 2014; Accepted 9 July 2014; Published 24 July 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Bogdan Căruntu and Constantin Bota. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • M. Filomena Teodoro, “Approximating a retarded-advanced differential equation that models human phonation,” vol. 1906, pp. 110007, . View at Publisher · View at Google Scholar
  • K. V. Zhukovsky, “The operational solution of fractional-order differential equations, as well as Black–Scholes and heat-conduction equations,” Moscow University Physics Bulletin, vol. 71, no. 3, pp. 237–244, 2016. View at Publisher · View at Google Scholar
  • K. V. Zhukovsky, “Operational method of solution of linear non-integer ordinary and partial differential equations,” Springerplus, vol. 5, 2016. View at Publisher · View at Google Scholar
  • M. Filomena Teodoro, “Numerical solution of a forward-backward equation from physiology,” Applied Mathematics and Information Sciences, vol. 11, no. 5, pp. 1287–1297, 2017. View at Publisher · View at Google Scholar
  • M. Filomena Teodoro, “Approximating a Retarded-Advanced Differential Equation Using Radial Basis Functions,” Computational Science and Its Applications – ICCSA 2017, vol. 10408, pp. 33–43, 2017. View at Publisher · View at Google Scholar
  • Josef Rebenda, and Zdeněk Šmarda, “A differential transformation approach for solving functional differential equations with multiple delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 48, pp. 246–257, 2017. View at Publisher · View at Google Scholar
  • Lie-jun Xie, Cai-lian Zhou, and Song Xu, “A new computational approach for the solutions of generalized pantograph-delay differential equations,” Computational and Applied Mathematics, 2017. View at Publisher · View at Google Scholar
  • K. V. Zhukovsky, “Solving evolutionary-type differential equations and physical problems using the operator method,” Theoretical and Mathematical Physics, vol. 190, no. 1, pp. 52–68, 2017. View at Publisher · View at Google Scholar
  • Константин Владимирович Жуковский, and Konstantin Zhukovsky, “Решение дифференциальных уравнений эволюционного типа и физических задач с использованием операторного метода,” Teoreticheskaya i Matematicheskaya Fizika, vol. 190, no. 1, pp. 58–77, 2017. View at Publisher · View at Google Scholar
  • Lie-jun Xie, Cai-lian Zhou, and Song Xu, “An effective computational method for solving linear multi-point boundary value problems,” Applied Mathematics and Computation, vol. 321, pp. 255–266, 2018. View at Publisher · View at Google Scholar